Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 2, Pages 409-412

Remarks on the existence and decay of the nonlinear beam equation

1National Laboratory For Scientific Computation (LNCC), Rua Lauro Müller 455, Botafogo 22290-160, RJ, Brazil
2IM Federal University of Rio de Janeiro, Brazil

Received 2 July 1991; Revised 19 April 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We will consider a class of nonlinear beam equation and we will prove the existence and decay weak solution